全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Johannes Wittmann
来源:[J].Differential Geometry and its Applications(IF 0.484), 2019, Vol.63, pp.166-185Elsevier
摘要:Abstract(#br)Let M be a compact manifold without boundary and let N be a connected manifold without boundary. For each k ∈ N the set of k times continuously differentiable maps between M and N has the structure of a smooth Banach manifold where the underlying manifold topo...
作者:J.M. Soriano
来源:[J].Acta Mathematica Scientia(IF 0.487), 2010, Vol.30 (5), pp.1687-1695Elsevier
摘要:Abstract(#br)Sufficient conditions are given to assert that two C 1 -mappings share only one value in a connected compact Banach manifold modelled over ℝ n . The proof of the result, which is based upon continuation methods, is constructive.
作者:Ali Suri
来源:[J].Mediterranean Journal of Mathematics(IF 0.641), 2017, Vol.14 (1), pp.1-17Springer
摘要:Abstract(#br)The tangent bundle $$T^kM$$ T k M of order k , of a smooth Banach manifold M consists of all equivalent classes of curves that agree up to their accelerations of order k . For a Banach manifold M and a natural number k , first we determine a smooth manifold stru...
作者:JOSÉ F CARIÑENA , ANINDYA GHOSE CHOUDHURY , PARTHA GUHA
来源:[J].Pramana(IF 0.562), 2015, Vol.84 (3), pp.373-385Springer
摘要:Abstract(#br)A geometrical description of the virial theorem (VT) of statistical mechanics is presented using the symplectic formalism. The character of the Clausius virial function is determined for second-order differential equations of the Liénard type. The explicit depen...
作者:G. Loaiza , H.R. Quiceno
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2013, Vol.398 (2), pp.466-476Elsevier
摘要:... In this paper we construct a Banach manifold on M μ , modeled on the space L ∞ ( p ⋅ μ ) where p is a reference density, for the non-parametric q -exponential statistical models (Tsallis’s deformed exponential), where 0 < q < 1 is any real number. This family is c...
作者:A. Lathuille , F. Pelletier
来源:[J].Bulletin des sciences mathématiques(IF 0.569), 2012, Vol.136 (5), pp.579-616Elsevier
摘要:... Essentially, we define the notion of “ l 1 -orbits” for any family of vector fields on a Banach manifold, and we prove, under appropriate assumptions, that such an orbit is a weak Banach submanifold.
作者:Michael Klotz
来源:[J].Geometriae Dedicata(IF 0.465), 2011, Vol.154 (1), pp.161-182Springer
摘要:Abstract(#br)A { 1 }-structure on a Banach manifold M (with model space E ) is an E -valued 1-form on M that induces on each tangent space an isomorphism onto E . Given a Banach principal bundle P with connected base space and a { 1 }-structure on P , we show that its automorp...
作者:Daniel Beltiţă , Tomasz Goliński , Grzegorz Jakimowicz ...
来源:[J].Journal of Functional Analysis(IF 1.252), 2018Elsevier
摘要:Abstract(#br)We study a few basic properties of Banach–Lie groupoids and algebroids, adapting some classical results on finite dimensional Lie groupoids. As an illustration of the general theory, we show that the notion of locally transitive Banach–Lie groupoid sheds fresh...
作者:Miaomiao Cui , Guoxing Ji
来源:[J].Science China Mathematics(IF 0.497), 2018, Vol.61 (7), pp.1187-1200Springer
摘要:... We prove that the space GP is a C ∞ Banach submanifold of A , and a homogeneous reductive space under the action of Banach Lie group U A of A . Moreover, we compute the geodesics of GP in a standard fashion, and prove that any generalized projection in a prescribed neighb...
作者:Robert Hardt , Libin Mou
来源:[J].The Journal of Geometric Analysis(IF 0.864), 1992, Vol.2 (5), pp.445-488Springer
摘要:Abstract(#br)Suppose Ω is a smooth domain in R m , N is a compact smooth Riemannian manifold, and Z is a fixed compact subset of Ω having finite ( m − 3)-dimensional Minkowski content (e.g., Z is m − 3 rectifiable). We consider various spaces of harmonic maps u : Ω →...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×